# SDR SWAA2025110418986

- Difficulty date: September 28, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 57,361 hours, 34,753 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Rt Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE AUXILIARY TRACK SLAT 8 AT RT WING.  REPLACED ANGLE AUXILIARY TRACK SLAT 8 AT RT WING IAW SRM 51-10-02 ITEM 9 & INSTALLED FASTENERS IAW SRM 51-40-02 AND DWG 114A5010; SHEET 16; REV A . AND MEASURE OF CRACK IS 0.750.
